# SDR SWIA201435980

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 37,667 hours, 33,963 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AUTOPILOT PITCHES UP & DOWN AGGRESSIVELY WHEN ENGAGED DURING CLIMB OUT.  HAD TO DISENGAGE IMMEDIATELY & HAND FLY WITH AUTOPILOT OFF.  FLT 5370 FOUND THE ELEVATOR SERVO WAS MOVING THE FLIGHT CONTROLS IN THE OPPOSITE DIRECTION FROM WHICH THEY WERE COMMANDED.  REPLACED THE ELEVATOR SERVO.  PN 622-5027-101, SN ON 1KROH & SN OFF 1NT2R.
